Facebook Pixel
EmpowHER Guest

after ecp will I get pregnant

By Anonymous April 26, 2015 - 7:29am
Rate This

I had sex on 14 april n took ecp my menses is delaying it was suppose to come on 22 April but not in

Add a Comment1 Comments


Hello and thank you for sharing your question.

A normal side effect of emergency contraceptives is an irregular period and also can be accompanied by "pregnancy-like" symptoms.  Your period will return to normal soon.


April 26, 2015 - 5:58pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!